Contac Non Drowsy Dual Relief Tablets 18 Tablets

SKU#: 5012616291722

£7.13

98 in stock

Age of intended user: *

What are the symptoms? *

Is the intended user pregnant? *

Is the intended user breastfeeding? *

Does the intended user have any existing medical conditions? *

If yes, please specify below:

Is the intended user currently taking any other medication? *

If yes, please specify below:

Have they used this medication before and when? *

SKU: 5012616291722 Category:

Portrayal

  • Contac Non Drowsy Dual Relief tablets give alleviation from the side effects of colds and influenza including nasal clog, sinus agony, weight and blockage, cerebral pains, fever, sore throat, a throbbing painfulness.

Highlights

  • Recipe with paracetamol
  • Clears nasal and sinus clog
  • Eases cerebral pain and agony

For Oral Use

  • Grown-ups, including the older and kids 12 years and over:
  • Two tablets at regular intervals as required.
  • Try not to take more much of the time than at regular intervals.
  • Try not to take in excess of six tablets in any 24 hour time frame.
  • Try not to provide for kids under 12 years of age.

Caution

  • Try not to TAKE With some other items for the help of colds, clog or roughage fever.
  • Contains paracetamol. Try not to take with some other paracetamol-containing items. Prompt clinical guidance ought to be looked for in case of an overdose, regardless of whether you feel well.
  • Counsel YOUR DOCTOR Before taking this medication, on the off chance that you are under the consideration of your primary care physician or accepting endorsed prescriptions or are pregnant or bosom taking care of. In the event that side effects persevere or compound. For proficient counsel on medications counsel your drug specialist.
Reviews

There are no reviews yet.

Be the first to review “Contac Non Drowsy Dual Relief Tablets 18 Tablets”